Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

Tylenol Cold & Flu JJ-2308 - Tylenol sinus severe daytime caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, sinus congestion and pressure, including headache, nasal congestion, chest congestion, and minor aches and pains. When taken as directed, help clear nasal passages, this sinus medicine can help decongest sinus openings and passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive.

From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.

Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.

Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct - Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

24-count of tylenol sinus severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies.





TYLENOL Sinus Congestion & Pain Caplets Daytime 24 ea 3 Pack Packaging May Vary

Tylenol 3.00E+11 - Reduces fever and aches and pains. Provides temporary relief of allergy and cold symptoms. Tylenol sinus congestion and pain caplets, including headache, and the common cold, Daytime with Cool Burst flavor, offers temporary relief of symptoms associated with hay fever or other respiratory allergies, sinus congestion and pressure, nasal congestion, and minor aches and pains.

When taken as directed, promote sinus drainage, these caplets can help decongest sinus openings and passages, help clear nasal passages, and temporarily reduce fever. Each cool burst caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine. The non-drowsy formula can be taken during the day.

TYLENOL Sinus Congestion & Pain Caplets Daytime 24 ea 3 Pack Packaging May Vary - Relieves headache, sinus congestion/pressure, and nasal congestion.





Tylenol Sinus Severe Daytime Caplets for Pain & Congestion Relief, 50 Travel Packs of 2 ct

Johnson & Johnson - Ketotifen - Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. Provides temporary relief of allergy and cold symptoms. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.

Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go. Relieves headache, sinus congestion/pressure, and nasal congestion. These caplets are available in convenient packaging that is perfect for traveling and on-the-go symptom relief.

50 travel packs of 2-ct. Reduces fever and aches and pains. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. Tylenol sinus severe daytime caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, nasal congestion, including headache, sinus congestion and pressure, chest congestion, and minor aches and pains.

Tylenol Sinus Severe Daytime Caplets for Pain & Congestion Relief, 50 Travel Packs of 2 ct - When taken as directed, help clear nasal passages, this sinus medicine can help decongest sinus openings and passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure.





Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

Tylenol - The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive. Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure.

Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older.

Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct - Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go. Tylenol sinus severe daytime caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, nasal congestion, including headache, chest congestion, sinus congestion and pressure, and minor aches and pains.

Relieves headache, sinus congestion/pressure, and nasal congestion. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin.





Tylenol Sinus Severe 50 packs of 2 Caplets in Each pack, Dispenser Pouch Box

Tylenol 30036801 - Relieves headache, sinus congestion/pressure, and nasal congestion. Reduces fever and aches and pains. Tylenol sinus severe 50 packs of 2 Caplets in Each pack, Dispenser Pouch Box Provides temporary relief of allergy and cold symptoms. 24-count of tylenol sinus severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies.

. Pain reliever, nasal congestion, decongestant and expectorant to temporarily relieve symptoms of chest congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older.

Tylenol Sinus Severe 50 packs of 2 Caplets in Each pack, Dispenser Pouch Box - Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older.





Tylenol Cold + Flu Severe Day & Night Caplets, 72 Caplets

Johnson & Johnson - Ketotifen - 24-count of tylenol sinus severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies. Reduces fever and aches and pains. Tylenol cold Severe Day 3x16 Caplets. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older.

50 travel packs of 2-ct. Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.

Tylenol Cold + Flu Severe Day & Night Caplets, 72 Caplets - 50 packs of 2 caplets. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive. Tylenol cold severe day 3x16 caplets, Tylenol Flu Severe Night 3x8 Caplets Provides temporary relief of allergy and cold symptoms.

From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. Relieves headache, sinus congestion/pressure, and nasal congestion.





Tylenol Cold + Head Congestion Severe, 24 Caplets Pack of 2

Tylenol - Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

Minor aches and pains. 50 travel packs of 2-ct. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. Relieves headache, sinus congestion/pressure, and nasal congestion. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.

Tylenol Cold + Head Congestion Severe, 24 Caplets Pack of 2 - Used for the temporary relief of the following cold symptoms:. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older.

Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go. Nasal congestion, sinus congestion and pressure.





Advil Sinus Congestion & Pain Relief 20 Count Packets, Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

Everready First Aid 250465 - Tylenol cold Severe Day 3x16 Caplets. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive. Active ingredients ibuprofen 200mg and PhenylephrineHCI 10mg -for use by those 12 years of age and older.

Reduces fever and aches and pains. Minor aches and pains. Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

Advil Sinus Congestion & Pain Relief 20 Count Packets, Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose - From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go.

50 travel packs of 2-ct. Provides temporary relief of allergy and cold symptoms. Relieves headache, sinus congestion/pressure, and nasal congestion.





Tylenol Daytime Sinus Congestion & Pain Caplets, 24Count

Johnson & Johnson - Ketotifen - Nasal congestion, sinus congestion and pressure. Reduces fever and aches and pains. Includes 20 tablets of Advil Sinus Congestion andPain, individually-wrapped coated tablets. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.

Tylenol cold Severe Day 3x16 Caplets. Contains 325 mg of acetaminophen and 5 mg of phenylephrine. Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

Tylenol Daytime Sinus Congestion & Pain Caplets, 24Count - The non-drowsy formula can be taken during the day. Minor aches and pains. Non-drowsy formula for daytime. Provides temporary relief of allergy and cold symptoms. Tylenol flu Severe Night 3x8 Caplets. Used for the temporary relief of the following cold symptoms:. Relieves headache, sinus congestion/pressure, and nasal congestion.





TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA Pack of 2

J&J - Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go. Includes 20 tablets of Advil Sinus Congestion andPain, individually-wrapped coated tablets. Inactive ingredients carnauba wax; croscarmellose sodium; flavor; hydroxypropyl cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Sucralose; Titanium Dioxide; Triacetin; Each Caplet Contains: Sodium 3 mg Uses For the temporary relief of: sinus congestion and pressure; headache; nasal congestion; minor aches and pains.

Pain reliever, nasal congestion, decongestant and expectorant to temporarily relieve symptoms of chest congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive.

TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA Pack of 2 - For adults. Purpose pain reliever, expectorant, nasal decongestant manufacturer J & J Active Ingredients Each Caplet: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg Directions Do not take more than directed see overdose warning. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.

Nasal congestion, sinus congestion and pressure. The maximum daily dose of this product is 10 caplets 3, 250 mg acetaminophen in 24 hours.





Advil Sinus Congestion & Pain Relief 50 Count Packets, Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

Advil Congestion Relief 019901 - Relieves headache, sinus congestion/pressure, and nasal congestion. Reduces fever and aches and pains. 50 travel packs of 2-ct. Active ingredients ibuprofen 200mg and PhenylephrineHCI 10mg -for use by those 12 years of age and older. Advil congestion relief also treats the pain associated with colds and allergies.

Provides temporary relief of allergy and cold symptoms. Tylenol flu Severe Night 3x8 Caplets. Used for the temporary relief of the following cold symptoms:. Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go.

Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. Includes 50 one tablet dose packets of Advil Sinus Congestion andPain, individually-wrapped coated tablets.

Advil Sinus Congestion & Pain Relief 50 Count Packets, Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose - Advil sinus congestion andpainis anon-drowsy tabletformulated with a proven nasal decongestantPhenylephrine HCIfor powerful relief of cold symptoms, sinus pressure and congestion. Nasal congestion, sinus congestion and pressure. Active ingredients ibuprofen 200mg and PhenylephrineHCI 10mg -for use by those 12 years of age and older.

The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms.